# SDR 9810739961

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Tail Compartment
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND ALL EMERGENCY LIGHTS IN TAIL COMPARTMENT AND ABOVE AFT FLIGHT ATTENDANT SEAT INOPERATIVE.  REPLACED BATTERY PACK AND BATTERIES.  OPERATIONAL CHECK NORMAL.
